Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Why do I feel nauseated ?

last week i got nausea starting wednesdaywithout any pain and just nausea for starting and after that with acid reflux i m a smoker for 3 years and now 5th year medical student so because of the nausea i stop smoking for 2 days and take almagel at firstwednesday 2 times but on thursday my friend recommend me maalox so i take it till saturday 3 times per day but saturday only 2 timesthe thing is midnight saturday i cant sleep till now because my heart suddenly beat fastand if i try to sleep my heart will start to beat fast without any pain just discomfort so wat is the solution i already didnt sleep for 2 days please help meswer your health queries right now
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi Prem Nasir,

Welcome to HealthcareMagic Forum,
So you are here with the detailed history. The medicine maalox can cause the above symptoms. For a few days stop that medicine and drink plenty of water, avoid spicy/oily food/ coffee/tea for few days.
Take care

Dr. Naveen Kumar
Answered: Tue, 26 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor